Can Decolgen cure cough?

This medicine is used for the relief of clogged nose, runny nose, postnasal drip, itchy and watery eyes, sneezing, headache, body aches, and fever associated with the common cold, allergic rhinitis, sinusitis, flu, and other minor respiratory tract infections. It also helps decongest sinus openings and passages.

Take this medication by mouth with or without food or as directed by your doctor. Taking it with food may decrease stomach upset. Do not increase your dose or take this medication more often than directed without your doctor’s approval.

Furthermore, is Decolgen good for sinusitis? No-Drowse Decolgen This medicine is used for the relief of clogged nose, postnasal drip, headache, body aches, and fever associated with the common cold, sinusitis, flu, and other minor respiratory tract infections.

Similarly, you may ask, does Decolgen makes you sleepy?

Decolgen is used for the relief of symptoms caused by the common cold, sinusitis, flu and other minor minor respiratory tract infections, such as a clogged nose, headache, body aches, and fever. It has a non-drowsy formula, which makes it suitable for use any time of the day.

How do I stop a runny nose fast?

Stopping a runny nose with home remedies

  1. Drink plenty of fluids. Drinking fluids and staying hydrated when dealing with a runny nose can be helpful if you also have symptoms of nasal congestion.
  2. Hot teas.
  3. Facial steam.
  4. Hot shower.
  5. Neti pot.
  6. Eating spicy foods.
  7. Capsaicin.

What is the use of Decolgen?

This medicine is used for the relief of clogged nose, runny nose, postnasal drip, itchy and watery eyes, sneezing, headache, body aches, and fever associated with the common cold, allergic rhinitis, sinusitis, flu, and other minor respiratory tract infections. It also helps decongest sinus openings and passages.

What is the action of phenylephrine?

Phenylephrine is a direct-acting sympathomimetic amine chemically related to adrenaline and ephedrine with potent vasoconstrictor property. Phenylephrine is a post-synaptic alpha-adrenergic receptor agonist that causes vasoconstriction, increases systolic/diastolic pressures, reflex bradycardia, and stroke output.

Is Decolgen antihistamine?

Decolgen® Forte This medicine is used for the relief of clogged nose, runny nose, postnasal drip, itchy and watery eyes, sneezing, headache, body aches, and fever associated with the common cold, allergic rhinitis, sinusitis, flu, and other minor…

When should phenylephrine be avoided?

Do not use phenylephrine if you have used an MAO inhibitor in the past 14 days. Ask a doctor or pharmacist if this medicine is safe to use if you have: heart disease, high blood pressure; diabetes; a thyroid disorder; an enlarged prostate and urination problems; or. any drug allergies.

What happens if you take too much phenylephrine?

Overdose symptoms may include severe dizziness or drowsiness, slow heart rate, and fainting. Since phenylephrine nasal is used when needed, you may not be on a dosing schedule. If you are on a schedule, use the missed dose as soon as you remember.

What is the most effective sinus decongestant?

OTC decongestant Over-the-counter decongestants such as Sudafed are “good stuff,” according to Dr. Lane. The medications work by shrinking blood vessels that cause the nose to be stuffy.

What are the side effects of phenylephrine?

Serious Side Effects of Phenylephrine: Fast, pounding, or uneven heartbeat. Swelling of your face, lips, tongue, or throat. Difficulty breathing. Severe dizziness or anxiety. Easy bruising or bleeding, unusual weakness, fever, chills, body aches, or flu symptoms. Dangerously high blood pressure.

What are the side effects of guaifenesin?

Common side effects of guaifenesin include: Dizziness. Drowsiness. Decreased uric acid levels. Stomach pain. Nausea. Vomiting. Headache. Rash.

Is it okay to take Decolgen and Biogesic at the same time?

The NHS advises that for people who want to take paracetamol and ibuprofen together, it is safe to take both doses at the same time or spaced apart. NHS Choices said: “If you’re 16 or over, you may wish to use paracetamol and ibuprofen together to reduce pain and fever.

What medicine helps with runny nose?

A decongestant will help reduce nasal tissue swelling. If you’re dealing with allergies or a runny nose, you should look for an antihistamine, like diphenhydramine for nighttime use or non-drowsy fexofenadine. Products containing pseudoephedrine can be found behind your pharmacist’s counter.

Can I take paracetamol with phenylephrine hydrochloride?

Phenylephrine hydrochloride (nasal decongestant) reduces swelling in the passages of the nose, relieving nasal congestion and reducing the pressure which may cause a headache. 2. Before taking this medicine Do not take this medicine with any other paracetamol-containing products.

Is phenylephrine a blood thinner?

Guaifenesin is an expectorant. It helps loosen congestion in your chest and throat, making it easier to cough out through your mouth. Phenylephrine is a decongestant that shrinks blood vessels in the nasal passages. Dilated blood vessels can cause nasal congestion (stuffy nose).

What is phenylephrine HCl 10 mg?

The active ingredient in Nasal Decongestant PE is phenylephrine HCl 10 mg, in each tablet, nasal decongestant. This product provides maximum strength, non-drowsy relief for nasal and sinus congestion and sinus pressure due to the common cold, hay fever or other upper respiratory allergies.

Is phenylephrine a diuretic?

Phenylephrine might be an alternative to a conventional diuretic such as furosemide if the hemodynamics is unstable. Esmolol could be used as a mild diuretic in patients with supraventricular arrhythmias.